Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 11, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 7, 2007, 1:25 PM CDT for Latimer County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 7, 2007, 1:25 PM CDT (18:25 UTC)
- Expired
- May 7, 2007, 4:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Latimer County, OK
The radar
The Western Arkansas radar (KSRX), 93 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 3:00 PM CDT | FLASH FLOOD | 5 S Wilburton, OK | COUNTY ROAD FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 27.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KTSA 071829 FFWTSA OKC077-072130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 125 PM CDT MON MAY 7 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 430 PM CDT * AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN TRACKING ACROSS THE WESTERN PORTION OF THE COUNTY. RADAR INDICATES THAT UP TO 3 INCHES OF RAIN HAS ALREADY FALLEN ACROSS PORTIONS OF THE AREA. THROUGH 430 PM CDT... ANOTHER ROUND OF HEAVY RAINFALL WILL MOVE ACROSS THE AREA. AN ADDITIONAL 1 TO 2 INCHES WILL BE POSSIBLE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. LAT...LON 3468 9551 3469 9537 3506 9516 3504 9550 $$
2 follow-up statements
000 WGUS74 KTSA 071937 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 233 PM CDT MON MAY 7 2007 OKC077-072130- LATIMER OK- 233 PM CDT MON MAY 7 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR WESTERN LATIMER COUNTY... AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LIGHT RAINFALL CONTINUING ACROSS THE REGION. RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN HAS FALLEN TODAY. THROUGH 430 PM CDT... ALTHOUGH RAINFALL WILL REMAIN LIGHT... A FLOODING DANGER WILL REMAIN AS RUNOFF CONTINUES AND WATER LEVELS REMAIN HIGH. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. LAT...LON 3468 9551 3469 9537 3506 9516 3504 9550 $$
000 WGUS74 KTSA 072122 FFSTSA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 419 PM CDT MON MAY 7 2007 OKC077-072129- LATIMER OK- 419 PM CDT MON MAY 7 2007 ...THE FLASH FLOOD WARNING FOR WESTERN LATIMER COUNTY IS CANCELLED... THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...AND WATER WAS RECEDING...THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR LATIMER COUNTY AND ADDITIONAL SHOWERS AND THUNDERSTORMS WILL SPREAD BACK INTO THE AREA LATER TONIGHT. ANY HEAVY RAINFALL TONIGHT WILL CAUSE NEW FLOODING PROBLEMS. TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA. LAT...LON 3468 9551 3469 9537 3506 9516 3504 9550 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 9:16 AM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, May 7, 9:16 AM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
916 AM CDT MON MAY 7 2007
.DISCUSSION...
HAVE EXPANDED FLASH FLOOD WATCH TO INCLUDE MOST OF EASTERN
OKLAHOMA AND HAVE ALSO EXTENDED IT THROUGH TUESDAY AS ANY
ADDITIONAL RAINFALL ON TOP OF THE 2 TO 4 INCH AMOUNTS THIS MORNING
SURE TO CAUSE TROUBLE. COMPLEX OF THUNDERSTORMS NOT APPEARING TO
SLOW DOWN AND SHOULD ULTIMATELY AFFECT ALL COUNTIES TO A DEGREE
THROUGH THE MORNING. A GENERAL WEAKENING TREND HAS BEEN NOTED BUT
VERY HIGH MOISTURE CONTENT STILL JUSTIFIES 2 INCH PLUS HOURLY
RAINFALL RATES WITH HEAVIER EMBEDDED CELLS. BACK EDGE HAS BECOME
DEFINED NEAR OKC AND RAIN CHANCES WILL DIMINISH OVER NE OKLAHOMA
DURING THE NEXT FEW HOURS. ATMOSPHERE SHOULD BE WORKED OVER
ENOUGH TO PREVENT MUCH ADDITIONAL DEVELOPMENT THIS AFTERNOON...
HOWEVER NEED TO KEEP AN EYE ON DEVELOPING CONVECTION OVER NORTH
TEXAS THIS MORNING.
SFC BOUNDARY WILL BECOME ESTABLISHED TO OUR SOUTH AS A RESULT OF
THE MORNING STORMS AND WILL BECOME FOCUS OF ADDITIONAL HEAVY RAIN
AS IT APPEARS LIKELY THAT ANOTHER COMPLEX WILL DEVELOP TO THE
SOUTHWEST THIS EVENING AND AFFECT AT LEAST PORTIONS OF THE AREA
OVERNIGHT. THIS MORNINGS ACTIVITY HAS EFFECTIVELY PRIMED THE
PUMP AND MORE FLOODING WILL BE A BIG CONCERN AGAIN TONIGHT AND
EARLY TUESDAY. WILL LIKELY NEED TO REFINE THE WATCH WITH LATER
FORECASTS.
ALSO WILL NEED TO LOOK AT TEMPS AS RAIN COOLED AIR MAY BE TOUGH TO
MODIFY AND THUS GOING HIGH TEMPS WILL BE DIFFICULT TO ACHIEVE.
&&
.PREV DISCUSSION... /ISSUED 402 AM CDT MON MAY 7 2007/
DISCUSSION...
AN ACTIVE PERIOD NEXT 36 HOURS. GENERALLY SUB-SEVERE
LINE OF THUNDER..FOR NORTHWEST PORTION OF TULSA AREA
AT THIS TIME. HOWEVER...RAINFALL APPROACHING FFG #S
FROM EARLIER ROUND OF CONVECTION. FLOOD WATCH ISSUED.
MAIN STREAM / LARGER RIVERS WILL ALSO RESPOND... AND
MAY NEED A FLOOD WATCH FOR THAT AS WELL LATER TODAY.
EXPECT THUNDER TO PROGRESS FAIR DISTANCE INTO IF NOT
THROUGH CWA BEFORE GIVING WAY TO DIURNAL DEATH. MORE
BOUNDARIES WILL BE SET UP FOR ADDITIONAL CONVECTION
LATE TODAY OR OVERNIGHT TONIGHT. UNSEASONABLY MOIST
ATMOSPHERE / HIGH PWA VALUES WILL LIKELY PROMPT MORE
FLOOD WATCHES... BUT DID NOT WANT TO USE THE SHOTGUN
APPROACH AT THIS TIME IN HOPE THAT LATER MODELS WILL
MORE IN SYNC. GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 83 67 81 62 / 100 90 40 30
FSM 87 68 84 64 / 90 50 50 30
MLC 84 68 80 63 / 100 70 30 50
BVO 80 62 79 60 / 90 80 40 30
FYV 82 66 79 60 / 100 60 50 30
BYV 81 66 78 60 / 100 50 50 30
MKO 83 68 79 63 / 100 70 40 40
MIO 82 66 80 60 / 100 50 50 30
F10 83 68 79 62 / 100 70 40 40
HHW 84 67 81 63 / 80 40 20 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075.
AR...NONE.
&&
SHORT TERM...14
LONG TERM....07Hazardous weather outlook, May 7, 1:21 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
121 PM CDT MON MAY 7 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
121 PM CDT MON MAY 7 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...FAR SOUTHEAST OKLAHOMA.
ONSET...AFTERNOON.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA.
ONSET...AFTERNOON.
AREA AT GREATEST RISK...CHOCTAW AND PUSHMATAHA COUNTIES.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA THIS MORNING...
ALL AREAS OVERNIGHT.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA THIS MORNING...
ALL AREAS OVERNIGHT.
DISCUSSION...
AN OUTFLOW BOUNDARY FROM MORNING STORMS HAS STALLED NEAR THE RED
RIVER THIS AFTERNOON. THE BOUNDARY WILL LIKELY LIFT NORTH SOME
LATER THIS AFTERNOON. TO THE SOUTH OF THIS BOUNDARY SURFACE
TEMPERATURES IN THE LOWER 80S ARE YIELDING CAPES OF AROUND 2000
J/KG. THIS COMBINED WITH MODERATE DEEP LAYER SHEAR WILL SUPPORT A
THREAT OF LARGE HAIL AND DAMAGING WINDS MAINLY SOUTH OF A
MCALESTER TO TALIHINA LINE. WEAKER SHEAR FARTHER TO THE EAST WILL
OFFSET THE SEVERE THREAT. ANY UPDRAFTS THAT CAN BECOME ROOTED IN
THE BOUNDARY LAYER WILL LIKELY ROTATE WITH AT LEAST A SMALL THREAT
OF A TORNADO OR TWO...ESPECIALLY NEAR THE SURFACE BOUNDARY.
ADDITIONAL ELEVATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
REGENERATE NORTH OF THE BOUNDARY ACROSS NORTH TEXAS AND SOUTHERN
OKLAHOMA THROUGH THE AFTERNOON AS A MODEST LOW LEVEL JET
INTERSECTS THE BOUNDARY. THESE STORMS WILL MOVE NORTH INTO
NORTHEAST OKLAHOMA WITH A CONTINUED HEAVY RAIN THREAT.
SHOWERS AND THUNDERSTORMS FROM THIS MORNING CONTINUE TO DIMINISH
AND MOVE OUT OF THE AREA. RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE
BEEN COMMON ACROSS NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM TO THE SOUTHWEST
TONIGHT AND MOVE NORTHEAST ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS LATE TONIGHT. WHILE MARGINALLY SEVERE WIND AND
HAIL WILL BE POSSIBLE...THE BIGGER THREAT WILL BE HEAVY RAIN AND
FLASH FLOODING AS THE ADDITIONAL RAIN FALLS ON TOP OF ALREADY
SATURATED GROUND. THE EXACT LOCATION OF THE HEAVIEST RAINFALL WILL
DEPEND ON WHAT HAPPENS WITH CONVECTION THIS AFTERNOON AND EVENING
AND WHERE THE MAIN SURFACE BOUNDARY SETS UP TONIGHT. IN ANY
CASE...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS MAY SEE AN
ADDITIONAL 1 TO 2 INCHES OF RAINFALL...WITH AROUND 4 INCHES
POSSIBLE NEAR THE SURFACE BOUNDARY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION LIKELY WILL BE NEEDED TO MONITOR SEVERE WEATHER
AND FLASH FLOOD POTENTIAL OVER FAR SOUTHEAST OKLAHOMA THIS
AFTERNOON. EMERGENCY MANAGERS AREAWIDE SHOULD ALSO CONTINUE TO
MONITOR LATER FORECASTS CONCERNING FLASH FLOOD POTENTIAL TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
A COMPLEX OF STORMS WITH HEAVY RAINFALL WILL PERSIST INTO THE
MORNING HOURS BEFORE MOVING OUT OF THE AREA BY AFTERNOON. FLOODING
OF LOW LYING AREAS WILL LIKELY PERSIST THROUGH A GOOD PART OF
TUESDAY EVEN AFTER THE RAINFALL ENDS.
THE UPPER LEVEL STORM SYSTEM TO OUR WEST WILL BE VERY SLOW TO
MOVE EAST SO THUNDERSTORM CHANCES WILL PERSIST THROUGH SATURDAY.
HEAVY RAIN AND FLASH FLOODING WILL BE THE GREATEST THREAT WITH A
LESSER THREAT OF SEVERE WEATHER.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
REMAIN ALERT TO THE POTENTIAL FOR FLASH FLOODING AND SEVERE
WEATHER.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, May 7, 8:08 AM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 AM CDT MON MAY 7 2007
OKZ068-070-072-071400-
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
808 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
EASTERN MUSKOGEE...CHEROKEE AND NORTHWESTERN SEQUOYAH
AT 808 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF WEBBERS FALLS...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...
GORE...BOX...TAHLEQUAH...COOKSON...WARNER...BRAGGS AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3549 9534 3534 9518 3568 9484 3604 9501Special weather statement, May 7, 8:35 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
835 AM CDT MON MAY 7 2007
OKZ071-073-071415-
MCINTOSH OK-PITTSBURG OK-
835 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND WESTERN PITTSBURG
AT 835 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF KIOWA...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HANNA...VERNON...RAIFORD...
VIVIAN...MCALESTER...KIOWA...PITTSBURG...BLANCO...ASHLAND...
SAVANNA...HAYWOOD...KREBS...ARPELAR...SCIPIO...CROWDER...INDIANOLA
AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3470 9609 3469 9577 3537 9556 3530 9598
3495 9608Special weather statement, May 7, 8:40 AM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
840 AM CDT MON MAY 7 2007
OKZ064>066-071445-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
840 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE AND SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 840 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15
MILES SOUTH OF WELEETKA...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKEMAH...WELEETKA...
BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...MASON...
OKFUSKEE...WELTY...BRYANT...PRESTON...BEGGS...BRISTOW...MILFAY...
SLICK...DEPEW AND WILSON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3530 9642 3529 9599 3586 9600 3588 9662
3543 9662 3547 9644Special weather statement, May 7, 9:52 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
952 AM CDT MON MAY 7 2007
ARZ019-020-029-OKZ072-076-071515-
CRAWFORD AR-FRANKLIN AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
952 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND FRANKLIN
IN NORTHWEST ARKANSAS
CRAWFORD
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 952 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHEAST OF POCOLA...MOVING NORTH AT 20 MPH. A LARGE PORTION OF
SEBASTIAN...CRAWFORD...FRANKLIN...EASTERN SEQUOYAH AND NORTHEASTERN
LE FLORE COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 1015 AM
CDT.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3496 9484 3515 9403 3576 9369 3573 9443Special weather statement, May 7, 10:02 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 AM CDT MON MAY 7 2007
OKZ071-073-071545-
MCINTOSH OK-PITTSBURG OK-
1002 AM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND PITTSBURG
AT 1002 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF HAYWOOD...MOVING NORTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MCALESTER...
SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...HAYWOOD...BACHE...
ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...INDIANOLA
AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3512 9607 3467 9607 3484 9550 3529 9552Special weather statement, May 7, 12:50 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT MON MAY 7 2007
OKZ049-053-071845-
CHOCTAW OK-PUSHMATAHA OK-
1250 PM CDT MON MAY 7 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
CHOCTAW AND PUSHMATAHA
AT 1250 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHWEST OF DUNBAR TO 19 MILES SOUTH OF
BOSWELL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HUGO...GRANT...GAY...GOODLAND...
SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...SOPER...MESSER...
KENT...SOBOL...FALLON...SPEER...APPLE...ANTLERS...CLAYTON...
CORINNE...DELA...RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...
NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...ALBION...OLETA...DARWIN...
KELLOND...EUBANKS...DUNBAR AND SARDIS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3387 9593 3396 9517 3468 9492 3467 9551
3446 9577 3414 9593The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:15 PM CDT | Special Weather Statement | TSA | Nowata | 15 min |
| May 6, 8:44 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 6, 8:52 PM CDT | Special Weather Statement | TSA | Tulsa | 53 min |
| May 6, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 65 min |
| May 6, 9:17 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| May 6, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 48 min |
| May 6, 9:31 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| May 6, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| May 6, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 48 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 56 min |
| May 6, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 6, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 59 min |
| May 6, 10:35 PM CDT | Special Weather Statement | TSA | Nowata | 25 min |
| May 6, 10:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 67 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| May 6, 11:04 PM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| May 6, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 48 min |
| May 6, 11:40 PM CDT | Special Weather Statement | TSA | Pawnee | 35 min |
| May 6, 11:49 PM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 7, 12:01 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 7, 12:20 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| May 7, 12:56 AM CDT | Special Weather Statement | TSA | Washington | 34 min |
| May 7, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 7, 1:33 AM CDT | Special Weather Statement | TSA | Osage | 27 min |
| May 7, 1:50 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 40 min |
| May 7, 2:34 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| May 7, 2:40 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 50 min |
| May 7, 3:31 AM CDT | Special Weather Statement | TSA | Craig, Creek, Nowata, Okfuskee, Okmulgee, Ottawa and 2 more | 59 min |
| May 7, 3:46 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 24 hr |
| May 7, 3:57 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 48 min |
| May 7, 4:45 AM CDT | Special Weather Statement | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Okfuskee and 4 more | 60 min |
| May 7, 5:21 AM CDT | Flash Flood Warning | TSA | Rogers, Tulsa, Wagoner | 6 hr |
| May 7, 6:14 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 4 hr |
| May 7, 6:14 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 61 min |
| May 7, 6:34 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| May 7, 6:40 AM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| May 7, 6:53 AM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| May 7, 7:53 AM CDT | Flash Flood Warning | TSA | Cherokee | 4 hr |
| May 7, 8:08 AM CDT | Special Weather Statement | TSA | Cherokee | 52 min |
| May 7, 8:35 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| May 7, 8:40 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| May 7, 10:02 AM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| May 7, 12:16 PM CDT | Flash Flood Warning | TSA | Pittsburg | 4 hr |
| May 7, 12:50 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 55 min |
| May 7, 2:27 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.